# SDR SWAA2019040231282

- Difficulty date: March 28, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 34,226 hours, 20,501 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: FDC5555
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT HATCH ESCAPE STRAP HOOK CORRODED.  REMOVED CORROSION AND APPLIED LUBRICANT TO STRAP IAW AMM.
